# SDR 08FDEA00731

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC2231
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON PANEL NR 535HL EXTERIOR SKIN.  REMOVED DAMAGE & REPAIRED PANEL IAW SRM 51-21-01;  VOL II.   ALODINED & PRIMED REPAIR AREA IAW SRM 51-21-01 VOL II. PAINTED PANEL IAW SRM 51-21-01;  VOL II. MINOR REPAIR
